| Model Number |
WA69334M |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
To date, the device has not been returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided.
Event or Problem Description
It was reported that the grasping forceps had misaligned jaws and could not be used.The issue was found out of the box.No patient or procedure was involved.There were no reports of harm.
Additional Manufacturer Narrative
This supplemental report is to inform that upon further review, this is not a reportable malfunction.The initial medwatch reported the grasping forceps had misaligned jaws and could not be used; however; per the legal manufacturer, this issue is not likely to cause or contribute to death or serious injury if the malfunction were to recur.